Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 22, NWS Cheyenne, WY

August 25, 2018

NWS Cheyenne, WY issued this red flag warning at Aug 25, 2018, 7:03 PM MDT. It took effect at Aug 26, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2018, 7:03 PM MDT (01:03 UTC)
In effect from
Aug 26, 2018, 12:00 PM MDT
Expired
Aug 26, 2018, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

037 
WWUS85 KCYS 260103
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
703 PM MDT Sat Aug 25 2018

...RED FLAG WARNING CANCELLED EARLY THIS EVENING FOR ZONE 303 FOR
GUSTY WINDS AND LOW HUMIDITY...

...RED FLAG WARNING FOR ZONES 301...302...303...304...308...309...
AND 310 FOR STRONG WINDS AND LOW HUMIDITY NOON TO 8 PM SUNDAY...

WYZ303-261200-
/O.CAN.KCYS.FW.W.0021.000000T0000Z-180826T0200Z/
/O.UPG.KCYS.FW.A.0015.180826T1800Z-180827T0200Z/
/O.NEW.KCYS.FW.W.0022.180826T1800Z-180827T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
703 PM MDT Sat Aug 25 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR 
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 303...

...RED FLAG WARNING IS CANCELLED EARLY THIS EVENING FOR GUSTY 
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 303...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from Noon to 8 PM MDT Sunday. The Red
Flag Warning early this evening has been cancelled. The Fire Weather
Watch is no longer in effect.

* WINDS...West 20 to 30 mph sustained with gusts over 40 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ301-302-304-308>310-261200-
/O.UPG.KCYS.FW.A.0015.180826T1800Z-180827T0200Z/
/O.NEW.KCYS.FW.W.0022.180826T1800Z-180827T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Southwest Carbon County-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
703 PM MDT Sat Aug 25 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302, 
304, 308, 309, AND 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 

* WINDS...West 20 to 30 mph sustained with gusts over 40 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
457 
WWUS85 KCYS 260704
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
104 AM MDT Sun Aug 26 2018

...RED FLAG WARNING FOR ZONES 301...302...303...304...308...309...
310...312 AND 313 FOR STRONG WINDS AND LOW HUMIDITY NOON TO 8 PM 
TODAY...

NEZ312-313-270000-
/O.EXA.KCYS.FW.W.0022.180826T1800Z-180827T0200Z/
Box Butte/South Sioux-
Scotts Bluff National Monument/Wildcat Hills-
104 AM MDT Sun Aug 26 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
312 AND 313...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon today to 8 PM MDT this
evening. 

* WINDS...West 20 to 25 mph sustained with gusts to 35 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301>304-308>310-270000-
/O.CON.KCYS.FW.W.0022.180826T1800Z-180827T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
104 AM MDT Sun Aug 26 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 301, 302, 303, 304, 308, 309, AND 310...

* WINDS...West 20 to 30 mph sustained with gusts over 40 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
028 
WWUS85 KCYS 260935
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
335 AM MDT Sun Aug 26 2018

...RED FLAG WARNING FOR ZONES 301...302...303...304...308...309...
 310...312 AND 313 FOR STRONG WINDS AND LOW HUMIDITY NOON TO 8 PM
TODAY...

...FIRE WEATHER WATCH FWZ 309...310 AND 313 FOR STRONG WINDS AND
LOW HUMIDITY MONDAY...

NEZ313-WYZ309-310-270200-
/O.NEW.KCYS.FW.A.0016.180827T1700Z-180828T0000Z/
/O.CON.KCYS.FW.W.0022.180826T1800Z-180827T0200Z/
Scotts Bluff National Monument/Wildcat Hills-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
335 AM MDT Sun Aug 26 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 309, 310, AND 313... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH 
MONDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 309, 310, AND 313...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Monday morning through
Monday afternoon. 

* WINDS...West 20 to 25 mph sustained with gusts to 35 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ312-WYZ301>304-308-270200-
/O.CON.KCYS.FW.W.0022.180826T1800Z-180827T0200Z/
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
335 AM MDT Sun Aug 26 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 301, 302, 303, 304, 308, AND 312...

* WINDS...West 20 to 30 mph sustained with gusts over 40 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
855 
WWUS85 KCYS 262014
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
214 PM MDT Sun Aug 26 2018

...RED FLAG WARNING FOR ZONES 301...302...303...304...308...309...
  310...312 AND 313 FOR STRONG WINDS AND LOW HUMIDITY NOON TO
8 PM TODAY...

...FIRE WEATHER WATCH FWZ 309...310 AND 313 FOR STRONG WINDS AND
LOW HUMIDITY MONDAY...

NEZ313-WYZ309-310-270600-
/O.CON.KCYS.FW.W.0022.000000T0000Z-180827T0200Z/
/O.CON.KCYS.FW.A.0016.180827T1700Z-180828T0000Z/
Scotts Bluff National Monument/Wildcat Hills-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
214 PM MDT Sun Aug 26 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 309, 310,
AND 313...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 309, 310, AND 313...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Monday morning through
Monday afternoon.

* WINDS...West 20 to 25 mph sustained with gusts to 35 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ312-WYZ301>304-308-270200-
/O.CON.KCYS.FW.W.0022.000000T0000Z-180827T0200Z/
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
214 PM MDT Sun Aug 26 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301,
302, 303, 304, 308, AND 312...

* WINDS...West 20 to 30 mph sustained with gusts over 40 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
783 
WWUS85 KCYS 270158
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
758 PM MDT Sun Aug 26 2018

...RED FLAG WARNING FOR ZONES 301...302...303...304...308...309...
310...312 AND 313 FOR STRONG WINDS AND LOW HUMIDITY WILL EXPIRE AT
8 PM MDT THIS EVENING...

...RED FLAG WARNING IN EFFECT FOR ZONES 309...310 AND 313 FOR STRONG
WINDS AND LOW HUMIDITY MONDAY...

NEZ313-WYZ309-310-271200-
/O.EXP.KCYS.FW.W.0022.000000T0000Z-180827T0200Z/
/O.UPG.KCYS.FW.A.0016.180827T1700Z-180828T0000Z/
/O.NEW.KCYS.FW.W.0023.180827T1700Z-180828T0000Z/
Scotts Bluff National Monument/Wildcat Hills-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
758 PM MDT Sun Aug 26 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT MONDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 309, 310, 
AND 313...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 309, 310, AND 313...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 6 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* WINDS...West 25 to 35 mph sustained with gusts to 50 mph.

* HUMIDITY...10 to 15 percent in the afternoon.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ312-WYZ301>304-308-270300-
/O.EXP.KCYS.FW.W.0022.000000T0000Z-180827T0200Z/
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
758 PM MDT Sun Aug 26 2018

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302, 303, 304,
308, AND 312...

Winds were decreasing with gusts below 25 mph and relative
humidities were slowly increasing above 15 percent.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 25, 5:35 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 25, 5:35 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
535 PM MDT Sat Aug 25 2018

.SHORT TERM...(This evening through Sunday)
Issued at 149 PM MDT Sat Aug 25 2018

Main story for today will be the wind and the fire weather
chances. MesoWest OBS show several sites already nearing Red Flag
criteria this afternoon. Winds have increased and will likely
continue to do so as an upper level trough approaches from the
west. This trough was very visible on midlevel water vapor
imagery. Height gradients are expected to steepen tonight and will
drive west southwest downslope winds. Humidity values were
falling through the upper teens and low 20 across western Carbon
county. Warm temperatures will continue to drive low humidity
values through this evening. Scattered mostly dry thunderstorms
were also noted on satellite and radar to the east of the Laramie
Range. A few lightning strikes, with mostly intra cloud chatter,
were showing up in the stronger cells. High cloud bases with 40+
degree temp dewpoint spreads will promote some gusty winds and
light precipitation from these storms.

The Fire Watch for Sunday looks to be on track with a widespread
swath of low teens humidity values and strong gusty winds at
25-35 mph. Isolated dry thunderstorms will also be possible
Sunday, but overall expected coverage will be much less than
today. Winds however, will be stronger with model soundings
showing a near 40 meter height gradient from northern Colorado
through Central Wyoming. In addition deep vertical mixing will
transport 40 to 50 kt winds downward further drying the boundary
layer and increasing turbulent wind gusts. Red Flag Warnings will
certainly be needed once conditions end today. The strongest
winds should be behind a advancing cold front associated with a
lead shortwave trough. This system is expected to arrive Sunday
mid afternoon. Expect sustained west winds at 20 to 25 mph for
most areas with gusts as high as 45 mph.

.LONG TERM...(Sunday night through Saturday)
Issued at 149 PM MDT Sat Aug 25 2018

The main brunt of the trough will approach Monday morning and
afternoon with 3 to 4 DAM 12 hour height falls showing up on the
GFS NAM and ECMWF. This suggest the strongest winds will be
possible along and behind the cold front late Monday afternoon.
Models were not as aggressive in the low levels with the winds
remaining at or about 20 kts. Grids were updated to bump the winds
up higher with gusts as high as 50 mph possible. Fire weather
will again be a concern going into Monday with the strong winds.
However, the cold front will usher in a much cooler and drier air
mass. Highs will drop by 10 to 15 degrees behind the front. The
front is expected to remain mostly dry, but the cooler air may
push humidity values just slightly higher than fire weather
criteria. Some refinements will be needed as monday gets closes
and details emerge. For now, the possibility of dangerous fire
weather conditions exist, but is contingent upon humidity values
remaining low behind the cold front.

Tuesday will be much cooler with highs struggling to make it out
of the 60s and low 70s. Winds will relax and switch to a northerly
regime behind the upper level trough as the height gradient
weakens. Little in the way of precip is expected as a mostly dry
and zonal pattern develops over Wyoming and Nebraska. High
pressure is expected to build across the western US keeping things
mostly quiet and warming up heading into mid week next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday afternoon)
Issued at 535 PM MDT Sat Aug 25 2018

Widely scattered SHRA/TSRA will continue through late this evening,
especially the NE Panhandle. Brief MVFR VIS may accompany the
heavier convection. Otherwise, VFR will prevail, with breezy west to
southwest winds developing Sunday.

&&

.FIRE WEATHER...
Issued at 149 PM MDT Sat Aug 25 2018

Critical fire weather conditions continuing today as a wind event
shapes up across the region. As of 1 pm, numerous sites showed
humidity values in the upper teens to low 20s with winds gusting
between 20 and 25 mph. West winds will continue to strengthen
today as an approaching upper level trough and cold front
strengthens the height gradient. Expect poor humidity recoveries
overnight with drying downslope winds. Fire Weather Watch remains
in effect for tomorrow afternoon and evening. Models continue to
show winds strengthening further and humidities dropping.
Confidence is high for critical fire weather conditions Sunday.
Critical fire weather may also be an issue Monday as a mostly dry
cold front traverses the area. Trends will continue to be
monitored for additional watches or Warnings.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Sunday afternoon through Sunday evening
     for WYZ301>304-308>310.

     Red Flag Warning until 8 PM MDT this evening for WYZ303.

NE...None.
&&

SHORT TERM...AL
LONG TERM...AL
AVIATION...MAJ
FIRE WEATHER...AL
Hazardous weather outlook, Aug 25, 3:44 PM MDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
344 PM MDT Sat Aug 25 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>119-262145-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
344 PM MDT Sat Aug 25 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Critical fire weather conditions will be possible tonight with
the current Red Flag Warning in effect until 8 pm mdt. Low
humidity and strong winds will create critical fire weather
conditions.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

More critical fire weather conditions and strong synoptic winds
will be possible sunday and monday as a cold front and upper
levels Storm system move through the area. A fire Weather Watch
is in effect Sunday afternoon.

.Spotter information statement...

In the hours before

Special weather statement, Aug 25, 6:29 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
629 PM MDT SAT AUG 25 2018

NEZ021-260100-
Morrill NE-
629 PM MDT SAT AUG 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL
700 PM MDT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
the intersection Of Highway 385 And 92, or 32 miles north of Sidney,
moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
The Intersection Of Highway 385 And 92 and Broadwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4148 10293 4162 10307 4190 10268 4179 10268
      4174 10266 4174 10264 4161 10263
TIME...MOT...LOC 0028Z 233DEG 27KT 4160 10292

Jamski
Special weather statement, Aug 25, 6:33 PM MDT, 30 minutes before
Special Weather Statement...CORRECTED
National Weather Service Cheyenne WY
633 PM MDT Sat Aug 25 2018

NEZ021-260100-
Morrill NE-
633 PM MDT Sat Aug 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL
700 PM MDT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
the intersection of Highways 385 and 92, or 32 miles north of
Sidney, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Intersection of Highways 385 and 92, and Broadwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4148 10293 4162 10307 4190 10268 4179 10268
      4174 10266 4174 10264 4161 10263
TIME...MOT...LOC 0028Z 233DEG 27KT 4160 10292

Jamski

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:35 AM MDTFire Weather WatchCYS16 hr
Aug 25, 6:29 PM MDTSpecial Weather StatementCYSMorrill31 min
Aug 25, 6:33 PM MDTSpecial Weather StatementCYSMorrill27 min

Nearby

Red Flag Warnings in Wyoming, 2018Red Flag Warnings in Nebraska, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.